# SDR 2001UALA02267

- Difficulty date: November 8, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 33,773 hours, 23,509 cycles
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: MS2764640G
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TRIM WHEEL MAKES LOUD GRINDING NOISE.  MAINTENANCE REPORTED TRIM VERY DIFFICULT TO OPERATE.  STABILIZER TRIM CONTROL SHAFT BEARING WAS DISINTEGRATED RESULTING IN DAMAGE TO SHAFT, SPACER AND RT TRIM WHEEL.  REPAIRED BY REPLACING SHAFT AND TRIM WHEEL, AND ACCOMPLISHING BOEING SB 737-27-1204.
